# SDR YENA2008089

- Difficulty date: September 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Condition: Odor
- Location: Nr 1
- Part time: 6,165 hours, 73 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 INOPERATIVE EICAS DISPLAYED IN FLIGHT.  QRH RESET SUCCESSFUL.  ON SHORT FINAL NOTICED BURNING ODOR, TURNED OFF PACK 1 AND ODOR WENT AWAY.  REMOVED AND REPLACED NR 1 ACM IAW AMM 21-51-00.  NO LEAKS NOTED OK TO CONTINUE SERVICE.  (K)
